# SDR UPS97824814

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Ws 485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING LEADING EDGE SKIN AT STA XW485.0 EXISTING DOUBLER IS CORRODED BEYOND LIMITS.  REPAIRED IAW SRM ADDN DC8-5720-7767-A.
